MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1097/rlu.0000000000002855

Медицинская библиотека · Clinical nuclear medicine · 2020

Gastric 99mTc-Methylene Diphosphonate Accumulation in a Patient With Primary Upper Gastrointestinal Tract Melanoma.

Zhou Yi, Fan Qiu-Ping, Tian Rong, Su Ming-Gang

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Unexpected extraosseous uptake is common on Tc-methylene diphosphonate bone scintigraphy, but accumulation by primary upper gastrointestinal tract malignant melanoma is rarely reported. The present case is a 58-year-old woman with a 10-day history of diffuse bone pain and weakness. Her bone scintigraphy showed unexpected diffuse gastric tracer uptake. Subsequent gastroscopy revealed a number of hyperpigmented lesions in the stomach and duodenal bulb. Malignant melanoma was confirmed by histopathology and immunohistochemistry. Because extensive physical examination failed to identify any other site of ocular and cutaneous melanoma, a diagnosis of primary upper gastrointestinal tract malignant melanoma was established.

Для цитирования: Zhou Yi, Fan Qiu-Ping, Tian Rong, Su Ming-Gang. Gastric 99mTc-Methylene Diphosphonate Accumulation in a Patient With Primary Upper Gastrointestinal Tract Melanoma.. Clinical nuclear medicine. 2020. DOI: 10.1097/rlu.0000000000002855.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.